# SDR SWAA2024082218150

- Difficulty date: July 26, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS WAVY. DOT 102-008<[01] FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140AF ;PER REF AMM25-52-01-201-801;[02] VERIFIED STEP#1
